Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth

Duzaar, Frank, Grotowski, Joseph F. and Kronz, Manfred (2005) Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth. Annali Di Matematica Pura Ed Applicata, 184 4: 421-448. doi:10.1007/s10231-004-0117-5

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Duzaar, Frank
Grotowski, Joseph F.
Kronz, Manfred
Title Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth
Journal name Annali Di Matematica Pura Ed Applicata   Check publisher's open access policy
ISSN 0373-3114
1618-1891
Publication date 2005
Sub-type Article (original research)
DOI 10.1007/s10231-004-0117-5
Volume 184
Issue 4
Start page 421
End page 448
Total pages 28
Editor G. Talenti
Place of publication Heidelberg, Germany
Publisher Springer
Collection year 2005
Language eng
Subject 230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
C1
Abstract We prove a small excess regularity theorem for almost minimizers of a quasi-convex variational integral of subquadratic growth. The proof is direct, and it yields an optimal modulus of continuity for the derivative of the almost minimizer. The result is new for general almost minimizers, and in the case of absolute minimizers it considerably simplifies the existing proof.
Keyword Mathematics, Applied
Mathematics
quasi-convexity
almost minimizers
partial regularity
subquadratic growth
Nonlinear Elliptic-systems
Boundary-regularity
Optimal Interior
Functionals
Theorem
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 34 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 36 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 17 Oct 2007, 15:10:56 EST